Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 162490, 13 pages
http://dx.doi.org/10.1155/2011/162490
Research Article

Partial Finite-Time Synchronization of Switched Stochastic Chua's Circuits via Sliding-Mode Control

1Department of Engineering Science, National Cheng Kung University, Tainan 701, Taiwan
2Department of Electrical Engineering, Far East University, Tainan 744, Taiwan
3Department of Computer and Communication, Shu-Te University, Kaohsiung 824, Taiwan

Received 17 May 2011; Revised 21 September 2011; Accepted 22 September 2011

Academic Editor: Kwok W. Wong

Copyright © 2011 Zhang-Lin Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhang-Lin Wan, Yi-You Hou, Teh-Lu Liao, and Jun-Juh Yan, “Partial Finite-Time Synchronization of Switched Stochastic Chua's Circuits via Sliding-Mode Control,” Mathematical Problems in Engineering, vol. 2011, Article ID 162490, 13 pages, 2011. https://doi.org/10.1155/2011/162490.